# SDR ABXA9900026

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 49125401
- Condition: Cracked
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT PYLON BULKHEAD, LOWER FORWARD, SUPPORT FITTING AT STATION 965 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1.
